# SDR 2008UALA03284

- Difficulty date: June 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 51,807 hours, 10,603 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L EXTERIOR EMERGENCY LIGHT INOPERATIVE.  *S/D*  SUSPECT FAULTY LAMP.  REPLACED LAMP OP CHECKED GOOD.  AC OK FOR SERVICE.
